# SDR UALA2013052803664

- Difficulty date: May 24, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 66,675 hours, 24,519 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INTERIOR WEB HAS IMPACT DAMAGED FWD UPPER AREA.  REPAIR ACCOMPLISHED IAW ECRA 5211-01342.
